# SDR IPXA2571904

- Difficulty date: February 22, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS L2 WINDOW IS VERY DIFFICULT TO OPEN.  ADJUSTED WINDOW IAW AMM 56-11-02-5.  REMOVED WINDOW IAW AMM 56-11-02-4 AND INSTALLED IAW AMM 56-11.  LEAK CHECKED GOOD.
